MathSciNet Relay Station
MathSciNet bibliographic data
MR1804414 (2001m:35211) 35L65 (35B35 35B40)
Chen, Gui-Qiang; Frid, Hermano Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations. Trans. Amer. Math. Soc. 353 (2001), no. 3, 1103–1117 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement